Number of the records: 1  

Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices

  1. 1.
    Janiš, Václav - Pokorný, Vladislav
    Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices.
    Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723. ISSN 0003-3804. E-ISSN 1521-3889
    Impact factor: 0.841, year: 2011
    http://hdl.handle.net/11104/0201877
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.